# SDR SIMA20190315001

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 47,195 hours, 39,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521165407
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLD 1 LEAK INFLIGHT. "TRANSFERRED TO NRWC 606-ORD-02422" MM 841029. C/A- REMOVE AND REPLACED LT TUBE ASSY FWD OF PACK NR 1 VALVE PER AMM 36-11-09. PERFORMED OPC OF AIR BLEED SYS PER AMM 36-00-00. OPS CHECK AND LEAK CHECK GOOD.
